# SDR CALA2023110603284

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737-900ER
- Aircraft serial: 31661
- Aircraft time: 36,773 hours, 13,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591033
- Condition: Corroded
- Location: Sta 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR L/H CREASE BEAM HAS EVIDENCE OF CORROSION PRESENT AT FLOOR BEAM STA 867 REPAIRED L/H CREASE BEAM PER ECRA#5311-03097. REFERENCE BAM N/R # 1652070 FOR WORK ACCOMPLISHED BY. VERIFIED REPAIR OF L/H CREASE BEAM PER ECRA#5311-03097. REFERENCE BAM N/R # 1652070 FOR WORK ACCOMPLISHED BY.
